# SDR ABXA010784

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 4646163501
- Condition: Cracked
- Location: Fwd. Lwr. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FITTING CRACKED AT LONGERON 27 RIGHT, STATION 450, FORWARD LOWER CARGO. REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D AND 51-1-21.
